Resultados globales: 11 registros encontrados en 0.02 segundos.
Artículos, Encontrados 11 registros
Artículos Encontrados 11 registros  1 - 10siguiente  ir al registro:
1.
Limit cycles bifurcating of Kolmogorov systems in R2 and in R3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martínez Mancilla, Yohanna Paulina (Centre de Recerca Matemàtica) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
In this work we consider the Kolmogorov system of degree 3 in R2 and R3 having an equilibrium point in the positive quadrant and octant, respectively. We provide sufficient conditions in order that the equilibrium point will be a Hopf point for the planar case and a zero-Hopf point for the spatial one. [...]
2020 - 10.1016/j.cnsns.2020.105401
Communications in nonlinear science and numerical simulation, Vol. 91 (December 2020) , art. 105401  
2.
13 p, 4.1 MB Global dynamics of a Lotka-Volterra system in ℝ³ / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martínez Mancilla, Yohanna Paulina (Centre de Recerca Matemàtica) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica (Portugal))
In this work we consider the Lotka-Volterra system in R³ x˙ = −x(x − y − z), y˙ = −y(−x + y − z), z˙ = −z(−x − y + z), introduced recently in [7], and studied also in [8] and [14]. [...]
2020 - 10.1080/14029251.2020.1757240
Journal of Nonlinear Mathematical Physics, Vol. 27, Issue 3 (May 2020) , p. 509-519  
3.
23 p, 338.8 KB Conservation laws in biochemical reaction networks / Mahdi, Adam (University of Oxford. Institute of Biomedical Engineering. Department of Engineering Science) ; Ferragut, Antoni (Universitat Jaume I. Institut de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal)) ; Wiuf, Carsten (University of Copenhagen. Department of Mathematical Sciences)
We study the existence of linear and nonlinear conservation laws in biochemical reaction networks with mass-action kinetics. It is straightforward to compute the linear conservation laws as they are related to the left null-space of the stoichiometry matrix. [...]
2017 - 10.1137/17M1138418
SIAM Journal on Applied Dynamical Systems, Vol. 16, Issue 4 (2017) , p. 2213-2232  
4.
11 p, 382.4 KB Final evolutions of a class of May-Leonard Lotka-Volterra systems / Buzzi, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Santos, Robson A.T. (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study a particular class of Lotka-Volterra 3-dimensional systems called May-Leonard systems, which depend on two real parameters a and b, when a + b = −1. For these values of the parameters we shall describe its global dynamics in the compactification of the non-negative octant of ℝ3 including its infinity. [...]
2020 - 10.1080/14029251.2020.1700635
Journal of Nonlinear Mathematical Physics, Vol. 27, Issue 2 (January 2020) , p. 267-278  
5.
13 p, 380.0 KB Dynamics of some three-dimensional Lotka-Volterra systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. School of Mathematical Sciences)
We characterize the dynamics of the following two Lotka-Volterra differential systems: ̇x=x(r+ay+bz), ̇x=x(r+ax+by+cz), ̇y=y(r−ax+cz),and ̇y=y(r+ax+dy+ez), ̇z=z(r−bx−cy), ̇z=z(r+ax+dy+fz). [...]
2017 - 10.1007/s00009-017-0927-5
Mediterranean Journal of Mathematics, Vol. 14, Issue 3 (June 2017) , art. 126  
6.
17 p, 1.1 MB Hybrid approaches for multiple-species stochastic reaction-diffusion models / Spill, Fabian (Boston University. Department of Mechanical Engineering) ; Guerrero, Pilar (University College London. Department of Mathematics) ; Alarcón Cor, Tomás (Centre de Recerca Matemàtica) ; Maini, Philip K. (Wolfson Centre for Mathematical Biology) ; Byrne, Helen (Wolfson Centre for Mathematical Biology)
Reaction-diffusion models are used to describe systems in fields as diverse as physics, chemistry, ecology and biology. The fundamental quantities in such models are individual entities such as atoms and molecules, bacteria, cells or animals, which move and/or react in a stochastic manner. [...]
2015 - 10.1016/j.jcp.2015.07.002
Journal of computational physics, Vol. 299 (Oct. 2015) , p. 429-445  
7.
21 p, 1.9 MB Quantitative analysis of competition models / Chiralt, Cristina (Universitat Jaume I. Departament de Matemàtiques) ; Ferragut, Antoni (Universitat Jaume I. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vindel, Pura (Universitat Jaume I. Departament de Matemàtiques)
We study a 2-species Lotka-Volterra type differential system, modeling competition between two species and having a coexistence equilibrium in the first quadrant. In case that this equilibrium is of saddle type, its stable manifold divides the first quadrant into two zones. [...]
2017 - 10.1016/j.nonrwa.2017.06.001
Nonlinear Analysis: Real World Applications, Vol. 38 (2017) , p. 327-347  
8.
4 p, 281.9 KB A counterexample to a result on Lotka-Volterra systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the article of Dancsó et al. (Acta Appl. Math. 23:103-127, 1991) the authors claim the existence of a Hopf bifurcation which in general does not exist.
2016 - 10.1007/s10440-015-0019-0
Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, Vol. 142 (2016) , p. 123-125  
9.
17 p, 657.2 KB Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Xiao, Dongmei (Shanghai Jiao Tong University(China). Department of Mathematics)
In this paper we study the limit cycles bifurcating from a nonisolated zero-Hopf equilibrium of a differential system in R3. The unfolding of the vector fields with a non-isolated zero-Hopf equilibrium is a family with at least three parameters. [...]
2014 - 10.1090/S0002-9939-2014-11923-X
Proceedings of the American Mathematical Society, Vol. 142 Núm. 6 (2014) , p. 2047-2062  
10.
25 p, 433.3 KB Liouvillian integrability of gravitating static isothermal fluid spheres / Iacono, Roberto (ENEA-C. R. Casaccia(Italy)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We examine the integrability properties of the Einstein field equations for static, spherically symmetric fluid spheres, complemented with an isothermal equation of state, ρ = np. In this case, Einstein's equations can be reduced to a nonlinear, authonomous second order ODE for m/R (m is the mass inside the radius R) that has been solved analytically only for n = −1 and n = −3, yielding the cosmological solutions by De Sitter and Einstein, respectively, and for n = −5, case for which the solution can be derived from the De Sitter's one using a symmetry of Einstein's equations. [...]
2014 - 10.1063/1.4897213
Journal of Mathematical Physics, Vol. 55 (2014) , p. 102501  

Artículos : Encontrados 11 registros   1 - 10siguiente  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.